The separability principle in single-peaked economies with participation constraints
Sunyoung Kim,
Gustavo Bergantiños and
Youngsub Chun
Mathematical Social Sciences, 2015, vol. 78, issue C, 69-75
Abstract:
Bergantiños et al. (2012a) modified the class of problems allocating an infinitely divisible commodity among a group of agents with single-peaked preferences by introducing participation constraints. We investigate in this context the implications of the separability principle. It requires that for two problems with the same population but with possibly different social endowments in which the preferences of agents may change, if there is a subgroup of agents whose preferences are the same and the total amount awarded to them is the same, then the amount awarded to each agent in the subgroup should be the same. We introduce the family of generalized uniform rules, a modification of the uniform rule to be suitable in the current context, and present characterization results on the basis of separability.
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489615000815
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:78:y:2015:i:c:p:69-75
DOI: 10.1016/j.mathsocsci.2015.09.004
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().